Amiodarone-induced adverse effects at the beginning of oral therapy

Clinical implications [6] (multiple letters)

A. Gardini, A. D'Aloia, P. Faggiano, Stephen Winters, R. G. Sachs, J. H. Curwin, I. Goldstein

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)848-849
Number of pages2
JournalChest
Volume113
Issue number3
DOIs
StatePublished - Jan 1 1998
Externally publishedYes

Fingerprint

Amiodarone
Therapeutics

All Science Journal Classification (ASJC) codes

  • Pulmonary and Respiratory Medicine
  • Critical Care and Intensive Care Medicine
  • Cardiology and Cardiovascular Medicine

Cite this

Gardini, A., D'Aloia, A., Faggiano, P., Winters, S., Sachs, R. G., Curwin, J. H., & Goldstein, I. (1998). Amiodarone-induced adverse effects at the beginning of oral therapy: Clinical implications [6] (multiple letters). Chest, 113(3), 848-849. https://doi.org/10.1378/chest.113.3.848
Gardini, A. ; D'Aloia, A. ; Faggiano, P. ; Winters, Stephen ; Sachs, R. G. ; Curwin, J. H. ; Goldstein, I. / Amiodarone-induced adverse effects at the beginning of oral therapy : Clinical implications [6] (multiple letters). In: Chest. 1998 ; Vol. 113, No. 3. pp. 848-849.
@article{83c82450f3dc4fef93392e2e13ce3621,
title = "Amiodarone-induced adverse effects at the beginning of oral therapy: Clinical implications [6] (multiple letters)",
author = "A. Gardini and A. D'Aloia and P. Faggiano and Stephen Winters and Sachs, {R. G.} and Curwin, {J. H.} and I. Goldstein",
year = "1998",
month = "1",
day = "1",
doi = "10.1378/chest.113.3.848",
language = "English (US)",
volume = "113",
pages = "848--849",
journal = "Chest",
issn = "0012-3692",
publisher = "American College of Chest Physicians",
number = "3",

}

Gardini, A, D'Aloia, A, Faggiano, P, Winters, S, Sachs, RG, Curwin, JH & Goldstein, I 1998, 'Amiodarone-induced adverse effects at the beginning of oral therapy: Clinical implications [6] (multiple letters)', Chest, vol. 113, no. 3, pp. 848-849. https://doi.org/10.1378/chest.113.3.848

Amiodarone-induced adverse effects at the beginning of oral therapy : Clinical implications [6] (multiple letters). / Gardini, A.; D'Aloia, A.; Faggiano, P.; Winters, Stephen; Sachs, R. G.; Curwin, J. H.; Goldstein, I.

In: Chest, Vol. 113, No. 3, 01.01.1998, p. 848-849.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Amiodarone-induced adverse effects at the beginning of oral therapy

T2 - Clinical implications [6] (multiple letters)

AU - Gardini, A.

AU - D'Aloia, A.

AU - Faggiano, P.

AU - Winters, Stephen

AU - Sachs, R. G.

AU - Curwin, J. H.

AU - Goldstein, I.

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=0031887354&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031887354&partnerID=8YFLogxK

U2 - 10.1378/chest.113.3.848

DO - 10.1378/chest.113.3.848

M3 - Article

VL - 113

SP - 848

EP - 849

JO - Chest

JF - Chest

SN - 0012-3692

IS - 3

ER -